Publisher: CCSE   (Total: 43 journals)   [Sort by number of followers]

Showing 1 - 43 of 43 Journals sorted alphabetically
Applied Physics Research     Open Access   (Followers: 7)
Asian Culture and History     Open Access   (Followers: 10)
Asian Social Science     Open Access   (Followers: 4)
Cancer and Clinical Oncology     Open Access   (Followers: 9)
Computer and Information Science     Open Access   (Followers: 16)
Earth Science Research     Open Access   (Followers: 10)
Energy and Environment Research     Open Access   (Followers: 13)
Engineering Management Research     Open Access   (Followers: 6)
English Language and Literature Studies     Open Access   (Followers: 17)
English Language Teaching     Open Access   (Followers: 33)
Environment and Natural Resources Research     Open Access   (Followers: 6)
Environment and Pollution     Open Access   (Followers: 10)
Global J. of Health Science     Open Access   (Followers: 5, SJR: 0.416, CiteScore: 1)
Higher Education Studies     Open Access   (Followers: 64)
Intl. Business Research     Open Access   (Followers: 6)
Intl. Education Studies     Open Access   (Followers: 8)
Intl. J. of Biology     Open Access   (Followers: 1)
Intl. J. of Business and Management     Open Access   (Followers: 15)
Intl. J. of Chemistry     Open Access   (Followers: 10)
Intl. J. of Economics and Finance     Open Access   (Followers: 13)
Intl. J. of English Linguistics     Open Access   (Followers: 9)
Intl. J. of Marketing Studies     Open Access   (Followers: 11)
Intl. J. of Psychological Studies     Open Access   (Followers: 4)
Intl. J. of Statistics and Probability     Open Access   (Followers: 3)
Intl. Law Research     Open Access  
J. of Agricultural Science     Open Access   (Followers: 4)
J. of Education and Learning     Open Access   (Followers: 2)
J. of Educational and Developmental Psychology     Open Access   (Followers: 15)
J. of Food Research     Open Access   (Followers: 3)
J. of Geography and Geology     Open Access   (Followers: 12)
J. of Management and Sustainability     Open Access   (Followers: 7)
J. of Materials Science Research     Open Access   (Followers: 8)
J. of Mathematics Research     Open Access  
J. of Molecular Biology Research     Open Access   (Followers: 4)
J. of Plant Studies     Open Access   (Followers: 1)
J. of Politics and Law     Open Access   (Followers: 9)
J. of Sustainable Development     Open Access   (Followers: 25)
Mechanical Engineering Research     Open Access   (Followers: 20)
Modern Applied Science     Open Access   (Followers: 1)
Network and Communication Technologies     Open Access   (Followers: 4)
Public Administration Research     Open Access   (Followers: 2)
Review of European Studies     Open Access   (Followers: 13)
Sustainable Agriculture Research     Open Access   (Followers: 3)
Similar Journals
Journal Cover
Journal of Mathematics Research
Number of Followers: 0  

  This is an Open Access Journal Open Access journal
ISSN (Print) 1916-9795 - ISSN (Online) 1916-9809
Published by CCSE Homepage  [43 journals]
  • Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 14,
           No. 6

    • Abstract: Reviewer Acknowledgements for Journal of Mathematics Research, Vol. 14, No. 6
      PubDate: Wed, 30 Nov 2022 07:23:04 +000
       
  • Optimal Control of a Nonlinear Elliptic Problem With Missing Data

    • Abstract: In this work, we give a characterization of the control for ill-posed problems. We propose the regularization method which consists in improving the data in order to obtain a well-posed problems. As the problem is nonlinear, we will use the adapted low-regret control method in order to be able to respectively determine the charaterization of the low-regret and no-regret control of the problem.
      PubDate: Tue, 29 Nov 2022 17:11:51 +000
       
  • On the Collatz Conjecture

    • Abstract: The Collatz conjecture (or Syracuse conjecture) states: all Syracuse sequences converge to 1. We present a Syracuse sequence, and we prove that the conjecture is true, first by using the fact that all convergent integer sequences are eventually constant. We then prove wrong 2 hypotheses: the case where the sequence tends to infinity, and the case where the sequence has no limit and is eventually periodic. We conclude by elimination, afterward.
      PubDate: Tue, 29 Nov 2022 16:12:34 +000
       
  • Triangles, Fractals and Spaghetti

    • Abstract: The well-known Broken Spaghetti Problem is a geometric problem which can be stated as: A stick of spaghetti breaks into three parts and all points of the stick have the same probability to be a breaking point. What is the probability that the three sticks, putting together, form a triangle'In this note, we describe a hidden geometric pattern behind the symmetric version of this problem, namely a fractal that parametrizes the sample space of this problem. Using that fractal, we address the question about the probability to obtain a δ-equilateral triangle.
      PubDate: Mon, 28 Nov 2022 16:18:44 +000
       
  • Analytical Solution of Some Systems of Nonlinear Fractional Differential
           Equations by the SBA Method

    • Abstract: We suggest a new approach to the Some Blaise Abbo (SBA) method for solving systems of nonlinear fractional partial differential equations and we have tested it with two examples.
      PubDate: Mon, 28 Nov 2022 15:48:59 +000
       
  • An Analytic Form for Riemann Zeta Function at Integer Values

    • Abstract: An original definition of the generalized Euler-Mascheroni constants allowed us to prove that their infinite sum converges to the number (1-Ln2) . By considering this number is the Lebesgue measure of a set defined as the difference between the area of the square unit and the area under the curve y=1/x 1≤x≤2 ; we introduced a partition of this set such that each Lebesgue measure of the subsets can be related to values of Riemann zeta function at integers. From this relationship, we proved that the Lambert W function can produce all ζ(s)  values whatever is the parity of s . Finally, by considering that ζ(s)  values allow calculation of the probability, for s  integers chosen in an interval [1,n] n∈N , to be coprime; we proved that Lambert W function can describe prime numbers distribution.
      PubDate: Mon, 28 Nov 2022 15:11:17 +000
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.192.38.49
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-